# SDR SWAA2024050984027

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 69,087 hours, 35,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1674 FAILED CAPACITY CHECK. BATTERY PACKS M1674 AND M1675 FAILED CAPACITY CHECK.<[01] R&R BATTERY PACKS M1674 AND M1675 IAW AMM 33-51-06.
